# SDR VNAA202309300001

- Difficulty date: September 30, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 7,361 hours, 6,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH67033753
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL (MEL FAILURE) DRILLED THROUGH THE RADIUS ON THE UPPER LONGERON BETWEEN FS 645.00 - FS 661.00 STR18L
